English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Exact Solution of the Riemann Problem in Relativistic MHD

Giacomazzo, B., & Rezzolla, L. (2006). The Exact Solution of the Riemann Problem in Relativistic MHD. Journal of Fluid Mechanics, 562, 223-259. Retrieved from http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=465082&fulltextType=RA&fileId=S0022112006001145.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4CBA-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4CBB-7
Genre: Journal Article

Files

show Files
hide Files
:
0507102v2.pdf (Preprint), 593KB
Name:
0507102v2.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
jfm223.pdf (Publisher version), 384KB
Name:
jfm223.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Giacomazzo, Bruno1, Author              
Rezzolla, Luciano1, Author              
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24013              

Content

show
hide
Free keywords: -
 Abstract: We discuss the procedure for the exact solution of the Riemann problem in special relativistic magnetohydrodynamics (MHD). We consider both initial states leading to a set of only three waves analogous to the ones in relativistic hydrodynamics, as well as generic initial states leading to the full set of seven MHD waves. Because of its generality, the solution presented here could serve as an important test for those numerical codes solving the MHD equations in relativistic regimes.

Details

show
hide
Language(s):
 Dates: 2006
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Fluid Mechanics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 562 Sequence Number: - Start / End Page: 223 - 259 Identifier: -